MAUDE Adverse Event Report: Exactech, Inc. ALT HA S CLR STD SZ 8; Prosthesis, Hip, Semi-Constrained, Uncemented, Metal/Polymer, Non-Porous, Calicu

Exactech, Inc. ALT HA S CLR STD SZ 8; Prosthesis, Hip, Semi-Constrained, Uncemented, Metal/Polymer, Non-Porous, Calicu
Catalog Number 190-30-08
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 07/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Report #2 of 2 for this event it was reported this patient underwent an initial right total hip arthroplasty.Subsequently, four and half (4.5) years later, the patient experienced worsening pain in right hip.As a result, the patient underwent a right knee revision procedure.The patient was revised to another manufacturer's construct.A revision operative report was provided.Intraoperatively, a loose femoral stem with no bony ingrowth was observed.The residual acetabulum was then inspected and found to be intact.The condition of the acetabular liner was not mentioned in the operative report.The patient was transferred to a bed and brought to the recovery room in stable condition.The patient tolerated the procedure well.There were no intra-operative complications.No further information is available.

Brand Name
ALT HA S CLR STD SZ 8
Common Device Name
Prosthesis, Hip, Semi-Constrained, Uncemented, Metal/Polymer, Non-Porous, Calicu
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key50752471
Report Number1038671-2026-01156
Device Sequence Number13071796
Product Code MEH
UDI-Device Identifier10885862654588
UDI-Public10885862654588
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Catalogue Number190-30-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date09/14/2026
Date Device Manufactured11/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale